Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from wet dreams. Frequency decreased. Causes dizziness and joint pain. Am I suffering form any ailment?

Sir, I am 24 years old 5 foot 6 inches tall and weigh 70 kilos. I have been suffering from wet dreams for a long time . Although now the frequency has decreased a lot.I have heard that it is nor,al but everytime it happens it causes dizziness and sometimes joint pain in the moening. Am I suffering from any ailments or is it normal? cause if wet dreams is normal then why people say that they are suffering from wet dream in the first place?
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Hi,
Nothing to worry about wet dreams.
It is normal at this age due to having seen some sex exciting things or thinking of sex in unconscious mind resulting having night discharge.
Remove false fear of having bad effects on body.
Night discharge has no any bad effect on your health.
Avoid stress.
Take light diet at night.
Wear loose clothes while sleeping.
Listen good music or read good books before going to sleep.
Pray the god before going to bed.
Ok and takecare.
Answered: Wed, 31 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor